# SDR SWIA200210568

- Difficulty date: January 17, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 17,228 hours, 24,139 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC2511C
- Part serial: 8163
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 4,445 hours, 6,224 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON INITIAL TAKEOFF ROLL, INVERTER NR 2 INOP LIGHT CYCLES ON AND OFF TWICE WITH NO INDICATIONS OF AN INVERTER NR 2 FAILURE.  TAKEOFF WAS ABORTED.  REPLACED NR 2 INVERTER WITH SERVICEABLE ASSEMBLY FOR TROUBLESHOOTING.  OPS CHECK GOOD AT THIS TIME.
